# SDR FDEA200906091986

- Difficulty date: June 9, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 55,097 hours, 8,563 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 1 INCH FOUND AT FUSELAGE STA 580 FWD OF NOSE GEAR RT TRUNNION FITTING.  REPAIR CARRIED OUT AS PER SRM 53-40-00 FIG 23 VOL I REV 40, (MAJOR CAT B REPAIR)
